# SDR SWIA201438750

- Difficulty date: July 14, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,422 hours, 46,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  INSTALLED NEW WIRE SPLICE AT DSP263 IAW EMB WMD.
